# SDR DHL2002745010

- Difficulty date: October 5, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Fire Warn
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FIRE DETECTOR CIRCUIT GROUND LIGHT ILLUMINATED IN FLIGHT.   REPOSITIONED & CLEANED CONNECTOR PLUG. OPS CHECKED GOOD IAW M/M 26-11-00.
